Stability of non-monotone critical waves in a population dynamics model with spatio-temporal delay

Volume 2, Issue 1, pp 8--23 http://dx.doi.org/10.22436/mns.02.01.02 Publication Date: April 26, 2018       Article History

Authors

Yong-Hui Zhou - School of Mathematics and Statistics, Hexi University, Zhangye, Gansu 734000, P. R. China Yun-Rui Yang - School of Mathematics and Physics, Lanzhou Jiaotong University, Lanzhou, Gansu 730070, P. R. China Hong-Juan Zhang - School of Agricultural and Biological Technology, Hexi University, Zhangye, Gansu 734000, P. R. China


Abstract

This paper, we show the stability of non-monotone critical waves by a anti-weighted method for a kind of non-monotone time-delayed reaction-diffusion equations including Nicholson's blowflies equation which describes the population dynamics of a single species with age structure.


Keywords


MSC